Alert archive / New York / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 103, NWS Binghamton, NY

July 13, 20145 counties in New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 13, 2014, 4:29 PM EDT for 5 counties in New York. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 13, 2014, 4:29 PM EDT (20:29 UTC)
Expired
Jul 13, 2014, 5:15 PM EDT
In force
46 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Chemung County, NY, Schuyler County, NY, Steuben County, NY, Tompkins County, NY, Yates County, NY

The radar

The Binghamton radar (KBGM), 79 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 4:06 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:53 PM EDT, 36 minutes earlier.

Area forecast discussion, Jul 13, 3:53 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
353 PM EDT SUN JUL 13 2014

.SYNOPSIS...
AN UPPER LEVEL LOW DIGGING INTO THE GREAT LAKES WILL BRING PERIODS
OF SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW DAYS. THE ASSOCIATED
FRONTAL SYSTEM WILL MOVE OFFSHORE BY TUESDAY NIGHT, WITH DRIER
WEATHER AND COOLER TEMPERATURES FOR MID WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AT 4 PM...LOCAL RADAR SHOWS CONVECTION ASSOCIATED WITH INITIAL
SHORT WAVE MOVING THROUGH THE TWIN TIERS AND WESTERN CATSKILLS.
DUE TO LACK OF INSTABILITY, ACTIVITY SO FAR HAS ONLY BEEN
ASSOCIATED WITH VERY HEAVY DOWNPOURS AND BRIEF GUSTY WINDS.

OVER WRN NY ANOTHER LINE OF CONVECTION ASSOCIATED WITH SFC TROF
IS NOW MOVING INTO THE SRN TIER AND FINGER LAKES REGION. THIS
CONVECTION WILL MOVE THROUGH THE REGION DURING THE LATE AFTERNOON
AND EARLY EVENING PERIOD. DUE TO ENVIRONMENTAL WINDS AND LIFT
ASSOCIATED WITH TROF A FEW STORMS COULD BECOME SVR THROUGH EARLY
EVENING WITH PRIMARY THREAT DAMAGING WINDS. THE LIMITING FACTOR
IS INSTABILITY DUE TO EARLIER CONVECTION AND CLOUDS BUT SPC
MESO ANALYSIS PAGE SHOWS CAPES AROUND 1000J/KG OVER NE PA, SO
ACTIVITY MAY INTENSIFY AS IT SHIFTS EAST. HEAVY RAINFALL IS ALSO A
THREAT WITH ANY CONVECTION THROUGH EARLY EVENING AS AIRMASS IS
VERY JUICY WITH PWATS AROUND 2 INCHES.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
MONDAY...BOUNDARY WHICH IS CURRENTLY MOVING THROUGH AREA WILL
REMAIN OVER EASTERN PA AND BE THE FOCUS FOR MORE SIGNIFICANT
CONVECTION BY MONDAY AFTERNOON. WILL CONTINUE WITH CHC POPS FOR
MUCH OF CENTRAL NY BUT LIKELY FOR NE PA, SRN CATSKILLS AND LOCAL
BGM AREA. BASED ON SVR WX INDICES A FEW STORMS COULD APPROACH SVR
LIMITS ALTHOUGH THE MAIN THREAT MAY BE HEAVY RAIN AS CONVECTION
PERSIST OVER NE PA AND AIRMASS REMAIN VERY MOIST WITH PWATS AROUND
2 INCHES.

MONDAY NIGHT...ACTIVITY WILL DIMINISH BY LATE EVENING AS
APPROACHING UPPER LEVEL WAVE MOVES INITIAL BOUNDARY THROUGH AND
MAIN SFC COLD FRONT APPROACHES REGION. WILL CONTINUE WITH CHC POPS
THROUGH THE OVERNIGHT PERIOD.

TUESDAY...DEEP H5 TROF MOVES INTO NEARBY SOUTHERN ONTARIO AS SFC
COLD FRONT MOVES THROUGH FA FROM I81 WEST DURING THE MORNING HOURS
AND POINTS EAST DURING THE AFTERNOON. INSTABILITY LOOKS FAIRLY
WEAK EXCEPT FOR THE FAR SE FA WHERE MODELS SUGGEST SEVERAL HUNDRED
J/KG. WILL CONTINUE WITH HIGH CHC POPS THROUGH PERIOD.

TUESDAY NIGHT/WEDNESDAY...UPPER LEVEL TROF SETTLES OVER THE
NORTHEAST AS SFC HIGH PRES GRADUALLY BUILDS SOUTH FROM THE UPPER
GREAT LAKES. AFTER SOME LINGERING SHOWERS FOR THE ERN CWA TUE
EVENING PERIOD WILL BE MAINLY DRY AND PARTLY CLOUDY. HIGHS ON WED
WILL GENERALLY RANGE IN THE LOWER TO MIDDLE 70S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
NOON UPDATE...
THE BIG STORY DURING THE LONG TERM FORECAST WILL BE A BROAD UPPER
LEVEL TROF OVER THE EASTERN HALF OF THE US WITH COOLER THAN AVERAGE
TEMPS, AND A POSSIBLE RETURN TO UNSETTLED WEATHER BY THE WEEKEND.

MAINLY DRY WEATHER IS EXPECTED WEDNESDAY NIGHT INTO EARLY FRIDAY.
DURING THIS PERIOD A SHORT WAVE WILL MOVE THROUGH IN THE MEAN FLOW
DURING THE DAY THURSDAY. I CONTINUED A DRY FORECAST BUT A POP UP
SHOWER CAN'T BE RULED OUT THIS DAY AS THE SHORT WAVE MOVES
THROUGH. WITH THE BASE OF THE UPPER LEVEL TROF STILL OVER CENTRAL
TX, WE AREN'T QUITE OUT OF THE WOODS FOR MORE PRECIPITATION AS WE
HEAD TOWARD THE WEEKEND. AS THIS TROF MOVES EAST OVER THE
SOUTHEASTERN US, A DEEP SOUTHWEST FLOW WILL DEVELOP AND TRANSPORT
MOISTURE UP THE ATLANTIC COAST. THE TIMING AND HOW FAR NORTH THE
MOISTURE GETS IS STILL VERY MUCH IN QUESTION. THE OLDER RUNS OF THE
GFS ARE ABOUT 24 HOURS FASTER THAN THE EURO, BRINGING IN SHOWERS
BY FRIDAY EVENING WITH THE EURO NOT UNTIL SATURDAY EVENING.
WHATEVER THE CASE IT DOES APPEAR CHANCES WILL INCREASE FOR SHOWERS
OVER THE WEEKEND ITSELF. ON THE FRONT END I PUT IN JUST A 20%
CHANCE FOR SHOWERS IN NEPA FRIDAY BUT SAVE HIGHER CHANCES FOR SAT/SUN.
IF THE PATTERN HOLDS CHANCES FOR RAIN MAY NEED TO BE INCREASED THIS
WEEKEND BUT STILL WAY TOO FAR AND UNCERTAIN AT THIS POINT FOR
ANYTHING MORE THAN THAT.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SHOWERS AND THUNDERSTORMS ARE LIKELY OVER THE TERMINALS THROUGH
0Z. WHILE BRIEF IFR IS POSSIBLE EVERYWHERE, MOST LIKELY TERMINALS
WILL BE FROM NEAR KELM THROUGH KBGM/KITH AND KAVP. STRONG GUSTY
WINDS ALSO POSSIBLE HERE WITH MORE ORGANIZED LINES OF STORMS.
ENHANCED THE WIND WORDING HERE TO SHOW THAT ALONG WITH IFR VSBYS.
CONVECTION DIMINISHES THIS EVENING BUT LEFTOVER MOISTURE WILL
PRODUCE MVFR RESTRICTIONS OVERNIGHT.

OUTLOOK...

MON THROUGH TUE NGT...POTENTIAL RESTRICTIONS FROM SHRA/TSRA.

WED/THUR/FRI...PRIMARILY VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...RRM
NEAR TERM...RRM
SHORT TERM...RRM
LONG TERM...HEDEN
AVIATION...HEDEN
Hazardous weather outlook, Jul 13, 4:16 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
416 PM EDT SUN JUL 13 2014

NYZ009-015>018-023-025-036-037-044>046-142030-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-SCHUYLER-
TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-
416 PM EDT SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS.
SOME STORMS COULD BECOME SEVERE WITH DAMAGING WINDS THE PRIMARY
THREAT. ANY THUNDERSTORMS THROUGH THIS EVENING WILL PRODUCE VERY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED AGAIN ON MONDAY. SOME
OF THESE STORMS COULD APPROACH SEVERE LIMITS ESPECIALLY IN NORTHEAST
PENNSYLVANIA. ANY THUNDERSTORMS ON MONDAY WILL ALSO PRODUCE VERY
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ022-024-055>057-062-PAZ038>040-043-044-047-048-072-142030-
STEUBEN-CHEMUNG-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
416 PM EDT SUN JUL 13 2014

...SEVERE THUNDERSTORM WATCH 414 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS.
SOME STORMS MAY BECOME SEVERE WITH DAMAGING WINDS THE PRIMARY
THREAT. ANY THUNDERSTORMS THROUGH THIS EVENING WILL PRODUCE VERY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED AGAIN ON MONDAY. SOME
OF THESE STORMS COULD APPROACH SEVERE LIMITS ESPECIALLY IN NORTHEAST
PENNSYLVANIA. ANY THUNDERSTORMS ON MONDAY WILL ALSO PRODUCE VERY
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RRM

In the hours before

Local storm report, Jul 13, 2:15 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
215 PM EDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TORNADO          DEERFIELD               43.12N  75.22W
07/08/2014                   ONEIDA             NY   NWS STORM SURVEY

            A SMALL TORNADO TRACKED FOR APPROXIMATELY 1.3 MILES
            THROUGH A RESIDENTIAL AREA NEAR UTICA NY. THE TORNADO
            WAS RATED AS EF-1 WITH MAXIMUM ESTIMATED WIND SPEEDS OF
            90 MPH. DOZENS OF TREES WERE CHOPPED UP OR FELLED BY THE
            TORNADO... AND ONE RESIDENCE LOST TWO WALLS OF AN
            ATTACHED GARAGE. SEVERAL OTHER RESIDENCES EXPERIENCED
            SHINGLE AND SIDING DAMAGES.

&&

JAB
Special weather statement, Jul 13, 2:48 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
248 PM EDT SUN JUL 13 2014

NYZ045-046-056-057-PAZ038-039-131930-
BRADFORD PA-BROOME NY-CHENANGO NY-DELAWARE NY-OTSEGO NY-SUSQUEHANNA
PA-
248 PM EDT SUN JUL 13 2014

...LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BRADFORD...
DELAWARE...NORTHERN SUSQUEHANNA...SOUTHEASTERN BROOME...SOUTHEASTERN
CHENANGO AND SOUTHERN OTSEGO COUNTIES...

* AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LINE OF STRONG THUNDERSTORMS AND SHOWERS CAPABLE OF PRODUCING
  STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM GILBERTSVILLE TO GREAT BEND TO
  15 MILES WEST OF ROME...AND MOVING EAST AT 40 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  NEW LISBON AND OQUAGA CREEK STATE PARK AT 250 PM EDT...
  GILBERT LAKE STATE PARK AND LAURENS AT 255 PM EDT...
  MT VISION AND HALLSTEAD AT 300 PM EDT...
  MILFORD AND HICKORY GROVE AT 305 PM EDT...
  WESTVILLE AND ROBERT V. RIDDELL STATE PARK AT 310 PM EDT...
  ELK CREEK AND SCHENEVUS AT 315 PM EDT...
  WESTFORD AND BUTTS CORNER AT 320 PM EDT...
  BEAR SPRING MOUNTAIN CAMPGROUND AND LANESBORO AT 325 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE
DAMAGING WINDS. RAINFALL AMOUNTS COULD REACH ONE INCH IN LESS THAN
AN HOUR.

LAT...LON 4209 7488 4199 7534 4200 7548 4196 7548
      4188 7589 4178 7678 4199 7576 4260 7533
      4267 7463 4252 7470 4243 7463

/TAC
Special weather statement, Jul 13, 3:28 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
328 PM EDT SUN JUL 13 2014

NYZ057-PAZ038>040-132015-
BRADFORD PA-DELAWARE NY-SUSQUEHANNA PA-WAYNE PA-
328 PM EDT SUN JUL 13 2014

...LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
BRADFORD...EXTREME NORTHERN WAYNE...NORTHERN SUSQUEHANNA AND SOUTHERN
DELAWARE COUNTIES...

* AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM SHERMAN TO HALLSTEAD TO BRACKNEY...AND MOVING
  EAST AT 35 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  SHERMAN AT 330 PM EDT...
  HARVARD AT 340 PM EDT...
  SHINHOPPLE AT 345 PM EDT...
  CORBETT AT 350 PM EDT...
  SUSQUEHANNA AT 400 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE
DAMAGING WINDS.

THUNDERSTORMS HAVE BEEN DROPPING 1 TO 2 INCHES OF RAIN IN LESS THAN
AN HOUR...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR
DRAINAGE AREAS.

LAT...LON 4200 7501 4185 7634 4192 7580 4200 7546
      4200 7537 4201 7540 4203 7533 4209 7462

/TAC
Special weather statement, Jul 13, 3:37 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
337 PM EDT SUN JUL 13 2014

NYZ015-022-023-132030-
SCHUYLER NY-STEUBEN NY-YATES NY-
337 PM EDT SUN JUL 13 2014

...LINE OF STRONG THUNDERSTORMS WILL AFFECT SCHUYLER...SOUTHERN YATES
AND STEUBEN COUNTIES...

* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM ITALY IN YATES COUNTY TO COHOCTON IN STEUBEN
  COUNTY AND FARTHER WEST IN THE WESTERN SOUTHERN TIER. THE LINE IS
  MOVING EAST AT 35 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  NORTH HORNELL AT 350 PM EDT...
  BRANCHPORT AND GUYANOGA AT 355 PM EDT...
  KEUKA LAKE STATE PARK AND BLUFF POINT AT 400 PM EDT...
  CROSBY AND WHEELER AT 405 PM EDT...
  PORTER CORNER AND KANONA AT 410 PM EDT...
  HIMROD AND WEST GREENWOOD AT 415 PM EDT...

THESE STORMS WILL PRODUCE WIND GUSTS TO 40 MPH...ENOUGH TO BRING
TWIGS OR SMALL BRANCHES DOWN...ALONG WITH A HALF INCH TO INCH OF
RAINFALL IN A SHORT AMOUNT OF TIME. THIS MAY CAUSE PONDING OF WATER
IN POOR DRAINAGE AREAS AND ROADS.

LAT...LON 4253 7773 4254 7767 4258 7765 4258 7737
      4267 7737 4263 7689 4254 7689 4255 7670
      4245 7670 4201 7742 4200 7775

MDP

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:08 AM EDTSpecial Weather StatementBGMYates52 min
Jul 13, 2:48 PM EDTSpecial Weather StatementBGMDelaware, Otsego42 min
Jul 13, 3:37 PM EDTSpecial Weather StatementBGMSchuyler, Steuben, Yates53 min
Jul 13, 3:54 PM EDTSevere Thunderstorm WarningBGMDelaware66 min
Jul 13, 4:35 PM EDTSpecial Weather StatementBGMDelaware55 min
Jul 13, 4:55 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan65 min
Jul 13, 5:07 PM EDTTornado WarningBGMChemung, Schuyler, Tioga, Tompkins38 min
Jul 13, 5:09 PM EDTAreal Flood AdvisoryBGMDelaware, Sullivan6 hr
Jul 13, 5:15 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Chenango, Steuben, Tioga60 min
Jul 13, 5:41 PM EDTTornado WarningBGMSullivan49 min
Jul 13, 5:53 PM EDTTornado WarningBGMBroome, Tioga37 min
Jul 13, 5:59 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Tioga3 hr
Jul 13, 6:12 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Tioga63 min
Jul 13, 6:26 PM EDTTornado WarningBGMBroome49 min
Jul 13, 7:06 PM EDTAreal Flood AdvisoryBGMBroome, Delaware, Tioga4 hr
Jul 13, 7:13 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware47 min
Jul 13, 3:28 PM EDTSpecial Weather StatementBGMSusquehanna47 min
Jul 13, 7:01 PM EDTSpecial Weather StatementBGMBradford, Susquehanna, Wyoming59 min
Jul 13, 7:29 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming61 min

Nearby

Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.